# SDR SWAA2021091406940

- Difficulty date: August 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LAV TANK CORNER POST BRACKET CRACKED STA 865 LBL 10' ; / [01] REMOVED AND REPLACED AFT CARGO LAV TANK CORNER POST BRACKET AT STA. 865; LBL 10' NEAR FLOOR STRUCTURE PER SRM 51-40-02.; [02] INSPECTED BRACKET INSTALLATION. INSPECTION C/W.
